# SDR DALA2025031201931

- Difficulty date: March 11, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N368DN
- Make and model: Airbus A321-211
- Aircraft serial: 8695
- Aircraft time: 18,895 hours, 8,089 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3068 - FUMES - MILD DIRTY SOCK SMELL DETECTED PASSING THROUGH 5000' ON CLIMB. ODOR DISSIPATED BY 15,000'. FLIGHT CONTINUED TO DESTINATION. CORRECTIVE ACTION: NO TROUBLE FOUND. COMPLIED WITH NO-GO ECS DECONTAMINATION PROCEDURES AND RETURNED THE AIRCRAFT TO SERVICE.(7108426)
